Publication
Title
A recommendation for applied researchers to substantiate the claim that ordinal variables are the product of underlying bivariate normal distributions
Author
Abstract
Language
English
Source (journal)
Quality and quantity: international journal of methodology. - Amsterdam
Publication
Amsterdam : 2017
ISSN
0033-5177
Volume/pages
51:5(2017), p. 2163-2170
ISI
000407856300016
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.10.2017
Last edited 28.09.2018
To cite this reference